Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 20
HTML articles powered by AMS MathViewer

Universal convexity for quasihyperbolic type metrics
David A. Herron
Conform. Geom. Dyn. 20 (2016), 1-24
Published electronically: February 24, 2016
Parametrizations of Teichmüller spaces by trace functions and action of mapping class groups
Gou Nakamura and Toshihiro Nakanishi
Conform. Geom. Dyn. 20 (2016), 25-42
Published electronically: March 18, 2016
Böttcher coordinates at superattracting fixed points of holomorphic skew products
Kohei Ueno
Conform. Geom. Dyn. 20 (2016), 43-57
Published electronically: March 18, 2016
Conical limit points and the Cannon-Thurston map
Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika
Conform. Geom. Dyn. 20 (2016), 58-80
Published electronically: March 18, 2016
The space of functions of bounded variation on curves in metric measure spaces
O. Martio
Conform. Geom. Dyn. 20 (2016), 81-96
Published electronically: April 19, 2016
Conformal Grushin spaces
Matthew Romney
Conform. Geom. Dyn. 20 (2016), 97-115
Published electronically: May 2, 2016
Growth and monotonicity properties for elliptically schlicht functions
Galatia Cleanthous and Athanasios G. Georgiadis
Conform. Geom. Dyn. 20 (2016), 116-127
Published electronically: May 4, 2016
Metrics with four conic singularities and spherical quadrilaterals
Alexandre Eremenko, Andrei Gabrielov and Vitaly Tarasov
Conform. Geom. Dyn. 20 (2016), 128-175
Published electronically: May 16, 2016
Veech surfaces and their periodic points
Yoshihiko Shinomiya
Conform. Geom. Dyn. 20 (2016), 176-196
Published electronically: May 19, 2016
Quasicircles and the conformal group
Yves Benoist and Dominique Hulin
Conform. Geom. Dyn. 20 (2016), 197-217
Published electronically: May 25, 2016
Compact non-orientable surfaces of genus 6 with extremal metric discs
Gou Nakamura
Conform. Geom. Dyn. 20 (2016), 218-234
Published electronically: June 20, 2016
Deligne-Mostow lattices with three fold symmetry and cone metrics on the sphere
Irene Pasquinelli
Conform. Geom. Dyn. 20 (2016), 235-281
Published electronically: July 19, 2016
Quasicircles and the conformal group
Yves Benoist and Dominique Hulin
Conform. Geom. Dyn. 20 (2016), 282-302
Published electronically: November 15, 2016
Mating, paper folding, and an endomorphism of $\mathbb {P}\mathbb {C}^2$
Volodymyr Nekrashevych
Conform. Geom. Dyn. 20 (2016), 303-358
Published electronically: November 22, 2016